# SDR FDEA201410303426

- Difficulty date: October 30, 2014
- Submitted: November 19, 2014
- Operation: Air carrier
- Aircraft: N365FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46601
- Aircraft time: 86,150 hours, 36,343 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Doubler
- Part number: AEA05261
- Condition: Cracked
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER LANDING GEAR WW BAY BS 1381, X=31.50 DOUBLER IS CRACKED.   REMOVED AND REPLACED DOUBLER.
